Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Remedy For Gastric And Belching

i am a 55 years female radha rani, i am suffering from liver cancer since september 2009, getting treatment from rajeev gandhi cancer institute and research centre in delhi, in biopsy test it seems to have clear case of red cell carcinoma,then doctors decides to give chemotherapy. After completing six cycles of chemotherapy i have a pet scan and the spots are being smaller then before so the doctors are saying we are getting very good response. Now i am eating pill called thalex. But from last 20 days i am felling not well because the liver in shape is enlarged and from this i am not able to eat, symptoms are gas and baicheni. I have talk to doctors but they are saying these symptoms are not from the disease so go to some gastrologist. I am taking two pantocid tablets daily, please give me ur opinion or some name of the medicine. radha rani pls mail me at . YYYY@YYYY
Mon, 31 Dec 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

It may be due to chemotherapy-induced nausea or peptic ulcer disease or gastroparesis or drug-induced hepatitis.

Until examination is done it is difficult to say what it is.

Get it done liver function tests and Upper GI endoscopy then consult your gastroenterologist he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hepatocellular carcinoma


Loading Online Doctors....
Suggest Remedy For Gastric And Belching

Hello, It may be due to chemotherapy-induced nausea or peptic ulcer disease or gastroparesis or drug-induced hepatitis. Until examination is done it is difficult to say what it is. Get it done liver function tests and Upper GI endoscopy then consult your gastroenterologist he will examine and treat you accordingly. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist